How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

my son has bullous erythema multiforme for six years. it is

Customer Question

my son has bullous erythema multiforme for six years. it is triggered by the herpes zoster virus. he is on zovirax 400mg daily but still gets outbreaks from time to time. he was originally commenced on zovirax for one year which was successful but not long after he stopped the zovirax he had a bad outbreak. he is now on zovirax for another year, having done seven mths and presently is showing signs of outbreak-spots on hands, looks pale and washed out, and very tired. i am concerned about him being on a high dose of zovirax, or could this be something else
Submitted: 3 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 3 years ago.
Hello,

I'm Shantal and I'm a moderator for this topic.

We have been working with the Experts to try to help you with your question. Sometimes it may take a bit of time to find the right fit.

I was checking to see if you had already found your answer or if you still need assistance from one of the Experts.

Please let me know if you wish to continue waiting or if you would like for us to close your question?

Thank you,

Shantal
Expert:  Dr. Phil, MD replied 3 years ago.
Hi there

Still need help?